# SDR GUUA95652050309A

- Difficulty date: May 3, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 24,805 hours, 31,095 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED EMERGENCY EXIT DOOR 6A LATCHING MECHANISM IS NOT OPENING PROPERLY FROM INSIDE.  LUBRICATED LATCHING MECHANISM.  OPS CHECK GOOD.
